Vaginal Discharge With Abdominal Cramps After Using Antifungal Drugs?
… I’m still pregnant 11. Week and then because of vaginal discharge, I was given Vaginistin medicine.. at night when I used it, vaginal discharge came out and my stomach was cramping… did I continue my treatment or was it stopped? Info please
Hello Maria Angela, thanks for the question for HealthReplies.com
Are you referring to the Vaginist drug Vagistin?
Vagistin is a drug that contains metronidazole and nystatin. This drug can be used to treat vaginal discharge caused by fungi and parasites that are sensitive to this drug. This drug belongs to the group of hard drugs that can only be purchased with a doctor's prescription and its use must also be under the supervision of a doctor. This medicine is not recommended for use by pregnant women in the first trimester except for certain indications determined by your doctor.
In your case, if it is your gynecologist who prescribes Vagistin to treat your vaginal discharge, then you should consult again with your doctor about whether or not this drug should be continued. If you are self-medicating (not seeing a doctor and not checking for vaginal discharge first), you should immediately stop treatment and consult your obstetrician first about the condition of your vaginal discharge.
Normally in pregnant women, there can be an increase in the amount of vaginal discharge. However, if there are disturbing symptoms such as yellowish, greenish, brownish or bloody discharge, unpleasant odor, itching or pain in the area around the genitals, it is best to check with a gynecologist first and not self-medicate. You should also avoid washing and soaking the vagina using soap or certain traditional ingredients because it can actually trigger an infection in the vagina.
That's all the information from me, hopefully it's enough to answer
dr. Irna Cecilia